MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 3ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G*1''

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 3ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G*1''
Model Number 1832110T
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that they have been having issues with, basically, every tray having needles that aren't attached to the syringes.It's probably about 80 to 90 percent of each tray where we have to attach the needle to the syringe before we can draw our doses.
 
Additional Manufacturer Narrative
Our evaluation indicates that the overall risk for the reported failure is low.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.However, sol millennium decided to open a supplier corrective action request to the supplier for further investigation of the issue.All actions will be followed in the scar number: (b)(4).Once the scar report is available a detailed corrective action will be shared.This report was initially submitted on 04/09/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 3ML LUER LOCK SYRINGE W/EXCH NEEDLE TRAY 21G*1''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no. 501, shunfeng rd
linping district, 311106
hangzhou, zhejiang,,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22291032
Report Number3014312726-2025-00085
Device Sequence Number12827789
Product Code FMF
UDI-Device Identifier00818392012880
UDI-Public(01)00818392012880(10)04312018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1832110T
Device Lot Number04312018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale